IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 451 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1842    
    Printed30    
    Emailed0    
    PDF Downloaded100    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 3  |  Page : 336-337

Dofetilide induced trigeminal neuralgia


Department of Medicine, Cardiovascular Division, Temple University Hospital, Philadelphia, PA 19140, USA

Correspondence Address:
Dr. Hayan Al Maluli
Department of Medicine, Cardiovascular Division, Temple University Hospital, Philadelphia, PA 19140
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.157138

Rights and Permissions

Anti-arrhythmic medications are uncommonly used due to their pro-arrhythmic effect. However, just like any other class of medication, they can cause idiosyncratic reactions that may or may not be related to their mechanism of action. Those reactions can be severe enough to warrant discontinuation of a successful therapeutic intervention. In this case, we present a case of trigeminal neuralgia caused by dofetilide.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow